# SDR MEX2004029

- Difficulty date: January 22, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cylinder
- Part number: 59370525001
- Part serial: 4060
- Condition: Damaged
- Location: Te Flap
- Part time: 25,540 hours, 18,645 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED EXCESSIVE FELT DOWN TO 33 DEGREES AND WHEN FLAPS ARE SELECTED, THERE ARE 5 DEGREE DIFFERENCE.  AC WAS SENT TO HANGAR.  DURING CHECK WAS DETECTED INTERNAL FLUID LEAKAGE IN EXTERIOR FLAP ACTUATOR.  ACTUATOR AND PTU WERE REPLACED IAW MM.  FLAPS BUS CABLE WAS ADJUSTED DUE TO BEING OUT OF TOLERANCE IAW MM AND FLAPS INDICATION WAS CHECKED IAW MM, ALL TESTS CORRECT.
